Displaying similar documents to “Fractional q -difference equations on the half line”

A spatially sixth-order hybrid L 1 -CCD method for solving time fractional Schrödinger equations

Chun-Hua Zhang, Jun-Wei Jin, Hai-Wei Sun, Qin Sheng (2021)

Applications of Mathematics

Similarity:

We consider highly accurate schemes for nonlinear time fractional Schrödinger equations (NTFSEs). While an L 1 strategy is employed for approximating the Caputo fractional derivative in the temporal direction, compact CCD finite difference approaches are incorporated in the space. A highly effective hybrid L 1 -CCD method is implemented successfully. The accuracy of this linearized scheme is order six in space, and order 2 - γ in time, where 0 < γ < 1 is the order of the Caputo fractional derivative...

Stability of nonlinear h -difference systems with n fractional orders

Małgorzata Wyrwas, Ewa Pawluszewicz, Ewa Girejko (2015)

Kybernetika

Similarity:

In the paper we study the subject of stability of systems with h -differences of Caputo-, Riemann-Liouville- and Grünwald-Letnikov-type with n fractional orders. The equivalent descriptions of fractional h -difference systems are presented. The sufficient conditions for asymptotic stability are given. Moreover, the Lyapunov direct method is used to analyze the stability of the considered systems with n -orders.

Density of some sequences modulo 1

Artūras Dubickas (2012)

Colloquium Mathematicae

Similarity:

Recently, Cilleruelo, Kumchev, Luca, Rué and Shparlinski proved that for each integer a ≥ 2 the sequence of fractional parts a / n n = 1 is everywhere dense in the interval [0,1]. We prove a similar result for all Pisot numbers and Salem numbers α and show that for each c > 0 and each sufficiently large N, every subinterval of [0,1] of length c N - 0 . 475 contains at least one fractional part Q(αⁿ)/n, where Q is a nonconstant polynomial in ℤ[z] and n is an integer satisfying 1 ≤ n ≤ N.

Set-valued fractional order differential equations in the space of summable functions

Hussein A.H. Salem (2008)

Discussiones Mathematicae, Differential Inclusions, Control and Optimization

Similarity:

In this paper, we study the existence of integrable solutions for the set-valued differential equation of fractional type ( D α - i = 1 n - 1 a i D α i ) x ( t ) F ( t , x ( φ ( t ) ) ) , a.e. on (0,1), I 1 - α x ( 0 ) = c , αₙ ∈ (0,1), where F(t,·) is lower semicontinuous from ℝ into ℝ and F(·,·) is measurable. The corresponding single-valued problem will be considered first.

Fractional integral operators on B p , λ with Morrey-Campanato norms

Katsuo Matsuoka, Eiichi Nakai (2011)

Banach Center Publications

Similarity:

We introduce function spaces B p , λ with Morrey-Campanato norms, which unify B p , λ , C M O p , λ and Morrey-Campanato spaces, and prove the boundedness of the fractional integral operator I α on these spaces.

Multiplicity results for a class of fractional boundary value problems

Nemat Nyamoradi (2013)

Annales Polonici Mathematici

Similarity:

We prove the existence of at least three solutions to the following fractional boundary value problem: ⎧ - d / d t ( 1 / 2 0 D t - σ ( u ' ( t ) ) + 1 / 2 t D T - σ ( u ' ( t ) ) ) - λ β ( t ) f ( u ( t ) ) - μ γ ( t ) g ( u ( t ) ) = 0 , a.e. t ∈ [0, T], ⎨ ⎩ u (0) = u (T) = 0, where 0 D t - σ and t D T - σ are the left and right Riemann-Liouville fractional integrals of order 0 ≤ σ < 1 respectively. The approach is based on a recent three critical points theorem of Ricceri [B. Ricceri, A further refinement of a three critical points theorem, Nonlinear Anal. 74 (2011), 7446-7454].

Fractional Laplacian with singular drift

Tomasz Jakubowski (2011)

Studia Mathematica

Similarity:

For α ∈ (1,2) we consider the equation t u = Δ α / 2 u + b · u , where b is a time-independent, divergence-free singular vector field of the Morrey class M 1 - α . We show that if the Morrey norm | | b | | M 1 - α is sufficiently small, then the fundamental solution is globally in time comparable with the density of the isotropic stable process.

Fractional Langevin equation with α-stable noise. A link to fractional ARIMA time series

M. Magdziarz, A. Weron (2007)

Studia Mathematica

Similarity:

We introduce a fractional Langevin equation with α-stable noise and show that its solution Y κ ( t ) , t 0 is the stationary α-stable Ornstein-Uhlenbeck-type process recently studied by Taqqu and Wolpert. We examine the asymptotic dependence structure of Y κ ( t ) via the measure of its codependence r(θ₁,θ₂,t). We prove that Y κ ( t ) is not a long-memory process in the sense of r(θ₁,θ₂,t). However, we find two natural continuous-time analogues of fractional ARIMA time series with long memory in the framework of...

Regularity of solutions of the fractional porous medium flow

Luis Caffarelli, Fernando Soria, Juan Luis Vázquez (2013)

Journal of the European Mathematical Society

Similarity:

We study a porous medium equation with nonlocal diffusion effects given by an inverse fractional Laplacian operator. The precise model is u t = · ( u ( - Δ ) - s u ) , 0 < s < 1 . The problem is posed in { x n , t } with nonnegative initial data u ( x , 0 ) that are integrable and decay at infinity. A previous paper has established the existence of mass-preserving, nonnegative weak solutions satisfying energy estimates and finite propagation. As main results we establish the boundedness and C α regularity of such weak solutions. Finally, we extend...

Generalized fractional integrals on central Morrey spaces and generalized λ-CMO spaces

Katsuo Matsuoka (2014)

Banach Center Publications

Similarity:

We introduce the generalized fractional integrals I ̃ α , d and prove the strong and weak boundedness of I ̃ α , d on the central Morrey spaces B p , λ ( ) . In order to show the boundedness, the generalized λ-central mean oscillation spaces Λ p , λ ( d ) ( ) and the generalized weak λ-central mean oscillation spaces W Λ p , λ ( d ) ( ) play an important role.

Some applications of subordination theorems associated with fractional q -calculus operator

Wafaa Y. Kota, Rabha Mohamed El-Ashwah (2023)

Mathematica Bohemica

Similarity:

Using the operator 𝔇 q , ϱ m ( λ , l ) , we introduce the subclasses 𝔜 q , ϱ * m ( l , λ , γ ) and 𝔎 q , ϱ * m ( l , λ , γ ) of normalized analytic functions. Among the results investigated for each of these function classes, we derive some subordination results involving the Hadamard product of the associated functions. The interesting consequences of some of these subordination results are also discussed. Also, we derive integral means results for these classes.

Existence Results for a Fractional Boundary Value Problem via Critical Point Theory

A. Boucenna, Toufik Moussaoui (2015)

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica

Similarity:

In this paper, we consider the following boundary value problem D T - α ( D 0 + α ( D T - α ( D 0 + α u ( t ) ) ) ) = f ( t , u ( t ) ) , t [ 0 , T ] , u ( 0 ) = u ( T ) = 0 D T - α ( D 0 + α u ( 0 ) ) = D T - α ( D 0 + α u ( T ) ) = 0 , where 0 < α 1 and f : [ 0 , T ] × is a continuous function, D 0 + α , D T - α are respectively the left and right fractional Riemann–Liouville derivatives and we prove the existence of at least one solution for this problem.

A uniform dimension result for two-dimensional fractional multiplicative processes

Xiong Jin (2014)

Annales de l'I.H.P. Probabilités et statistiques

Similarity:

Given a two-dimensional fractional multiplicative process ( F t ) t [ 0 , 1 ] determined by two Hurst exponents H 1 and H 2 , we show that there is an associated uniform Hausdorff dimension result for the images of subsets of [ 0 , 1 ] by F if and only if H 1 = H 2 .

On the variation of certain fractional part sequences

Michel Balazard, Leila Benferhat, Mihoub Bouderbala (2021)

Communications in Mathematics

Similarity:

Let b > a > 0 . We prove the following asymptotic formula n 0 | { x / ( n + a ) } - { x / ( n + b ) } | = 2 π ζ ( 3 / 2 ) c x + O ( c 2 / 9 x 4 / 9 ) , with c = b - a , uniformly for x 40 c - 5 ( 1 + b ) 27 / 2 .

Fractional global domination in graphs

Subramanian Arumugam, Kalimuthu Karuppasamy, Ismail Sahul Hamid (2010)

Discussiones Mathematicae Graph Theory

Similarity:

Let G = (V,E) be a graph. A function g:V → [0,1] is called a global dominating function (GDF) of G, if for every v ∈ V, g ( N [ v ] ) = u N [ v ] g ( u ) 1 and g ( N ( v ) ¯ ) = u N ( v ) g ( u ) 1 . A GDF g of a graph G is called minimal (MGDF) if for all functions f:V → [0,1] such that f ≤ g and f(v) ≠ g(v) for at least one v ∈ V, f is not a GDF. The fractional global domination number γ f g ( G ) is defined as follows: γ f g ( G ) = min|g|:g is an MGDF of G where | g | = v V g ( v ) . In this paper we initiate a study of this parameter.

Commutators with fractional integral operators

Irina Holmes, Robert Rahm, Scott Spencer (2016)

Studia Mathematica

Similarity:

We investigate weighted norm inequalities for the commutator of a fractional integral operator and multiplication by a function. In particular, we show that, for μ , λ A p , q and α/n + 1/q = 1/p, the norm | | [ b , I α ] : L p ( μ p ) L q ( λ q ) | | is equivalent to the norm of b in the weighted BMO space BMO(ν), where ν = μ λ - 1 . This work extends some of the results on this topic existing in the literature, and continues a line of investigation which was initiated by Bloom in 1985 and was recently developed further by the first author, Lacey,...

Inverse source problem in a space fractional diffusion equation from the final overdetermination

Amir Hossein Salehi Shayegan, Reza Bayat Tajvar, Alireza Ghanbari, Ali Safaie (2019)

Applications of Mathematics

Similarity:

We consider the problem of determining the unknown source term f = f ( x , t ) in a space fractional diffusion equation from the measured data at the final time u ( x , T ) = ψ ( x ) . In this way, a methodology involving minimization of the cost functional J ( f ) = 0 l ( u ( x , t ; f ) | t = T - ψ ( x ) ) 2 d x is applied and shown that this cost functional is Fréchet differentiable and its derivative can be formulated via the solution of an adjoint problem. In addition, Lipschitz continuity of the gradient is proved. These results help us to prove the monotonicity and...

Nonoscillatory solutions of discrete fractional order equations with positive and negative terms

Jehad Alzabut, Said Rezk Grace, A. George Maria Selvam, Rajendran Janagaraj (2023)

Mathematica Bohemica

Similarity:

This paper aims at discussing asymptotic behaviour of nonoscillatory solutions of the forced fractional difference equations of the form Δ γ u ( κ ) + Θ [ κ + γ , w ( κ + γ ) ] = Φ ( κ + γ ) + Υ ( κ + γ ) w ν ( κ + γ ) + Ψ [ κ + γ , w ( κ + γ ) ] , κ 1 - γ , u 0 = c 0 , where 1 - γ = { 1 - γ , 2 - γ , 3 - γ , } , 0 < γ 1 , Δ γ is a Caputo-like fractional difference operator. Three cases are investigated by using some salient features of discrete fractional calculus and mathematical inequalities. Examples are presented to illustrate the validity of the theoretical results.

Two-weighted estimates for generalized fractional maximal operators on non-homogeneous spaces

Gladis Pradolini, Jorgelina Recchi (2018)

Czechoslovak Mathematical Journal

Similarity:

Let μ be a nonnegative Borel measure on d satisfying that μ ( Q ) l ( Q ) n for every cube Q n , where l ( Q ) is the side length of the cube Q and 0 < n d . We study the class of pairs of weights related to the boundedness of radial maximal operators of fractional type associated to a Young function B in the context of non-homogeneous spaces related to the measure μ . Our results include two-weighted norm and weak type inequalities and pointwise estimates. Particularly, we give an improvement of a two-weighted result...

Limiting behaviour of intrinsic seminorms in fractional order Sobolev spaces

Rémi Arcangéli, Juan José Torrens (2013)

Studia Mathematica

Similarity:

We collect and extend results on the limit of σ 1 - k ( 1 - σ ) k | v | l + σ , p , Ω p as σ → 0⁺ or σ → 1¯, where Ω is ℝⁿ or a smooth bounded domain, k ∈ 0,1, l ∈ ℕ, p ∈ [1,∞), and | · | l + σ , p , Ω is the intrinsic seminorm of order l+σ in the Sobolev space W l + σ , p ( Ω ) . In general, the above limit is equal to c [ v ] p , where c and [·] are, respectively, a constant and a seminorm that we explicitly provide. The particular case p = 2 for Ω = ℝⁿ is also examined and the results are then proved by using the Fourier transform.